Vol. 52, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Chebyshev centers in spaces of continuous functions

Joseph Dinneen Ward

Vol. 52 (1974), No. 1, 283–287
Abstract

A bounded set F in a Banach space X has a Chebyshev center if there exists in X a “smallest” ball containing F. A Banach space X is said to admit centers if every bounded subset of X has a center. The purpose of this paper is to show that certain spaces of continuous functions admit centers.

Mathematical Subject Classification 2000
Primary: 41A65
Milestones
Received: 9 October 1973
Revised: 22 January 1974
Published: 1 May 1974
Authors
Joseph Dinneen Ward